Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Rituximab after effects

stephenstephen Posts: 5
edited 29. Nov 2017, 04:27 in Say Hello Archive
I am suffering from after effects of Rituximab infusions. Two have been given me in the past two weeks following the failure of Humira, another anti-TNF. Does anyone have advice please?

Comments

  • dreamdaisydreamdaisy Posts: 31,567 ✭✭✭
    edited 30. Nov -1, 00:00
    Hello, I am familiar with anti-TNFs (I am currently taking my third and probably final one) but am unsure what you mean by 'after effects' - could you clarify, please? I agree that contacting your rheumatology unit is the first course of action but it could be that what you are experiencing is entirely normal but of course not welcome. I wish you well. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
Sign In or Register to comment.